# SDR AALA20120623014

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 62,582 hours, 32,681 cycles
- System (JASC): 5700 · Wing Structure
- Part: Tab
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WITH DELAMINATE CLOSE TOGETHER LOCATED AT 5.5 AND 7.5 INCHES FROM INBOARD END OF TAB.  ACCOMPLISHED DOUBLER REPAIR PER ESO 80087 AND SRM 51-70-02.
